# SDR IPXA2023081578424

- Difficulty date: July 27, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 24,856 hours, 16,604 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Hose
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT. ON FLOOR. FRAME 247 AND STGR. 17 RBL.  HAS  AIR HOSE BROKEN. DOT.  65-040. REPLACED DUCT AIR COCKPIT, ON FLOOR, FRAME 247 AND STGR 17 RBL.  IAW AMM 21-23-01/801. REVIEWED
